# SDR UIEA2019012302999

- Difficulty date: January 22, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 88,686 hours, 19,091 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Latch
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

R ENG VIBRATION MONITOR 4.8 ON TAKEOFF /CLIMB OUT ( FOUND UPPER LATCH ON R/H REVERSE OUT OF ADJUSTMENT, ADJUSTED LATCH IAW AMM 78-31-02 PERFORMED ENGINE RUN IAW AMM 71-00-00 OPS CHECK VIBRATION NORMAL )
